# SDR 07FDEA00527

- Difficulty date: February 20, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON SKIN PANEL BETWEEN C77-87, P3-6 RT AND C78-86, P3-6 LT.  REPAIR PERFORMED BY REMOVE CORROSION IAW SRM51-74-10, SRM 53-19-12/FIG 1.
